# SDR ABXA000479

- Difficulty date: October 5, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- Aircraft time: 53,773 hours, 58,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99579113AX
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT LONGERON 29 LEFT CRACKED BETWEEN STATION 351 AND 370.  REPLACED INTERCOSTAL (P/N 9957911-3AX) IAW DC9 SRM 51-30-2.
